Integral operators of potential type in spaces of homogeneous
Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 730-732
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_6_a1,
author = {V. S. Guliev and R. Ch. Mustafayev},
title = {Integral operators of potential type in spaces of homogeneous},
journal = {Doklady Akademii Nauk},
pages = {730--732},
year = {1997},
volume = {354},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a1/}
}
V. S. Guliev; R. Ch. Mustafayev. Integral operators of potential type in spaces of homogeneous. Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 730-732. http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a1/